Cetirizine 10mg Tablets, Hay Fever and Allergy Relief, 180 Tablets, Once Daily (Brand May Vary)

Show on Amazon
Show on Amazon
Offer
£ 5.49
free shipping | 1-2 Days
go to shop
Product description
- DOSAGE One 10mg tablet taken once daily for effective hay fever and allergy symptom relief TREATMENT Provides relief from common allergic symptoms including sneezing, runny nose, and itchy eyes PACK SIZE Contains 30 tablets, providing a month's supply of allergy relief medication ACTIVE INGREDIENT Contains Loratadine 10mg, a non-drowsy antihistamine for daily use CONVENIENCE Easy-to-swallow tablets suitable for oral use, packaged in a compact box for storage
You might also be interested in these antihistamine tablets for blocked nose.

Allevia Hayfever Allergy Tablets, Prescription Strength 120 mg Fexofenadine, 24hr Relief Acts Within 1 Hour, Including Sneezing, Watery Eyes, Itchy and Runny Nose, 30 Tablets
Allevia 120mg tablets contains fexofenadine, For the symptomatic relief of allergic rhinitis, Always read the label
Only:
30hrs
38min
54sec
Check price

Galpharm Blocked Nose Relief | 12 Capsules | Un-block Your Nose | Non Drowsy | Relieves Nasal Congestion Associated with Colds, Flu, Hayfever & Allergies
Check price

Sudafed Blocked Nose Spray (1 x 15ml), Relief from Congestion Caused by Cold and Allergies, Nasal Spray Provides Congestion Relief, Lasts Up to 10 Hours and Gets to Work in 2 Minutes
Congestion relief to help aid restful sleep
Check price

6 Months Supply Cetirizine Hayfever Allergy Tablets 30 x 6
Product Type Medication
Check price

Histallay Hayfever & Allergy Relief Tablets, 30 Tablets, 120mg Fexofenadine, Antihistamine 24hr Relief, Acts Within 1hr, Relieves Hayfever, Pet, Dust and Mould Allergies
24-HOUR RELIEF Histallay starts to achieve efficacy within an hour and remains active for a 24-hour duration, with 120mg serving as an adequate dosage for allergic rhinitis or Hayfever relief
Check price

Galpharm Blocked Nose Relief 12 Capsules x 5 Boxes (60 Capsules)
Wide range of features
Check price

Allevia Hayfever Allergy Tablets, Prescription Strength 120 mg Fexofenadine, 24hr Relief Acts Within 1 Hour, Including Sneezing, Watery Eyes, Itchy and Runny Nose, 15 Tablets
Allevia 120mg tablets contains fexofenadine, For the symptomatic relief of allergic rhinitis, Always read the label
Check price

Allevia Hayfever Allergy Tablets, Prescription Strength 120 mg Fexofenadine, 24hr Relief Acts Within 1 Hour, Including Sneezing, Watery Eyes, Itchy and Runny Nose, 7 Tablets
Allevia 120mg tablets contains fexofenadine, For the symptomatic relief of allergic rhinitis, Always read the label
Check price

Piriteze Hayfever & Allergy Antihistamine Tablets, Allergy Relief, Cetirizine, 7s
Allergy relief for adults and children 6+ years.
Check price

6 Months Supply Loratadine Hayfever & Allergy Relief 10mg Tablets (30x6) GSL
6-Month Supply of Loratadine 10mg Tablets Includes 6 packs of 30 tablets, providing 180 tablets in total for half a year of allergy relief.
Check price

Piriteze Hayfever & Allergy Antihistamine Tablets, Allergy Relief, Cetirizine, 30s
Hay fever & Allergy relief for adults and children 6+ years.
Check price

Sudafed Blocked Nose and Sinus Capsules (1x16 Capsules), Unblocks Nose to Ease Breathing, Pressure and Pain Sinus Relief, Decongestant with Phenylephrine Hydrochloride, Caffeine, and Paracetamol
Sinusitis relief The capsules help to provide congestion relief from pain and pressure caused by sinusitis
Check price

Benadryl Allergy One A Day 10 Mg Tablets - Effective and Long-Lasting Relief from Hay Fever, Pet, Skin and Dust Allergies - 30 Count
Effective relief for hay fever Benadryl Allergy One a Day helps to provide relief from hay fever symptoms such as itchy and watery eyes, itchy and runny nose and sneezing.
Check price

6 x GALPHARM Blocked Nose Relief Nasal Spray OXYMETAZOLINE HAYFEVER Catarrh
Size 15 ml Pack of 6
Check price

Sudafed Sinus Max Strength Capsules, Relieves Sinus Pressure and Pain, Relieves symptoms of Blocked Nose, Headache, Fever, Aches and Pain, pack of 16
Sd Sinus Max Strength Capsules. Always read the label
Check price

Sudafed Mucus Relief Triple Action Cold & Flu Tablets (Pack of 16), Helps Fight Cold and Flu and Unblocks the Nose, Reduces Mucus, Works in 15 Minutes
Sd Mucus Relief Triple Action Cold & Flu tablets help to fight major cold & flu symptoms by soothing aches, pains and headaches and helping clear blocked noses.
Check price

Allevia Allergy Tablets | 70 Tablets | 120mg Fexofenadine | 24hr Relief Acts within 1 Hour | Non-drowsy in Most People | Relieves Hayfever, Pet, Dust and Mould Allergies
Allevia 120mg tablets contains fexofenadine, For the symptomatic relief of allergic rhinitis, Always read the label
Check price

A.Vogel Pollinosan Hayfever Tablets | Non Drowsy | Hayfever Relief - Itchy Eyes, Nose & Throat | 120 Tablets
HAYFEVER & ALLERGIC RHINITIS Homeopathic medical product used to help relieve the symptoms of hayfever and other forms of allergic rhinitis
Check price

240 x 10mg Cetirizine Dihydrochloride (8 Months Supply) One a Day hay Fever and Allergy Relief Tablets (8x30 Tablets)
Cetirizine dihydrochloride One-a-day 10mg tablets help prevent the symptoms associated with hayfever and high pollen counts as well as other allergic reactions caused by pets and dust mites
Check price

Allevia Allergy Tablets | 120mg Fexofenadine | 24hr Relief Acts within 1 Hour | Non-drowsy in Most People | Relieves Hayfever, Pet, Dust and Mould Allergies | 150 Tablets
MAT-XU-2402727 (V2.0) October 2024
Check price